Alert archive / Alabama / Freeze Warnings in 2014

Freeze Warning 7, NWS Birmingham, AL

November 12, 201439 counties in Alabama

NWS Birmingham, AL issued this freeze warning at Nov 12, 2014, 4:25 AM CST for 39 counties in Alabama. It took effect at Nov 13, 2014, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2014, 4:25 AM CST (10:25 UTC)
In effect from
Nov 13, 2014, 9:00 PM CST
Expired
Nov 14, 2014, 9:00 AM CST
In force
12 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2014-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2014-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1154 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

861 
WWUS74 KBMX 121025
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
425 AM CST WED NOV 12 2014

...WIDESPREAD FREEZING TEMPERATURES EXPECTED THURSDAY NIGHT
THROUGH FRIDAY MORNING...

.THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO
FILTER INTO CENTRAL ALABAMA THURSDAY NIGHT THROUGH EARLY FRIDAY
MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE
EXPECTED FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY
BRING AN END TO THE GROWING SEASON.

ALZ011>015-017>050-130000-
/O.NEW.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
425 AM CST WED NOV 12 2014

...FREEZE WARNING IN EFFECT FROM 9 PM THURSDAY TO 9 AM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 9 PM THURSDAY TO 9 AM CST
FRIDAY. 

* TEMPERATURES...IN THE 24 TO 32 DEGREE RANGE.

* IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE VEGETATION AND
  WILL LIKELY END THE GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
350 
WWUS74 KBMX 122000
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
200 PM CST WED NOV 12 2014

...WIDESPREAD FREEZING TEMPERATURES EXPECTED THURSDAY NIGHT
THROUGH FRIDAY MORNING...

.THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO
FILTER INTO CENTRAL ALABAMA THURSDAY THROUGH EARLY FRIDAY
MORNING. SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED
FOR MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN
END TO THE GROWING SEASON.

ALZ011>015-017>050-131200-
/O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
200 PM CST WED NOV 12 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THURSDAY TO 9 AM
CST FRIDAY...

* TEMPERATURES...IN THE 22 TO 30 DEGREE RANGE.

* IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE 
  VEGETATION AND WILL LIKELY END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.  THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN
THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM
FROM FREEZING.

&&

$$
842 
WWUS74 KBMX 131130
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
530 AM CST THU NOV 13 2014

...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH
FRIDAY MORNING...

.THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO
FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING.
SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR MOST
COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END TO THE
GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD
FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER
FRIDAY MORNING. 

ALZ011>015-017>050-140000-
/O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
530 AM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY...

* TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE.

* IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE 
  VEGETATION AND WILL LIKELY END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.  THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN
THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM
FROM FREEZING.

&&

$$
750 
WWUS74 KBMX 132109
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST THU NOV 13 2014

...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH
FRIDAY MORNING...

.THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO
FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING.
SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR
MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END
TO THE GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD
FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER
FRIDAY MORNING.

ALZ011>015-017>050-141200-
/O.CON.KBMX.FZ.W.0007.141114T0300Z-141114T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
309 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY...

* TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE.

* IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE 
  VEGETATION AND WILL LIKELY END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.  THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN
THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM
FROM FREEZING.

&&

$$
424 
WWUS74 KBMX 140418
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1018 PM CST THU NOV 13 2014

...WIDESPREAD FREEZING TEMPERATURES EXPECTED TONIGHT THROUGH
FRIDAY MORNING...

.THE COLDEST TEMPERATURES SO FAR THIS SEASON ARE EXPECTED TO
FILTER INTO CENTRAL ALABAMA TONIGHT THROUGH EARLY FRIDAY MORNING.
SEVERAL HOURS OF BELOW FREEZING TEMPERATURES ARE EXPECTED FOR
MOST COUNTIES IN CENTRAL ALABAMA WHICH WILL LIKELY BRING AN END
TO THE GROWING SEASON. DUE TO THE LIKELIHOOD OF THIS WIDESPREAD
FREEZE...ADDITIONAL FREEZE/FROST PRODUCTS ARE NOT EXPECTED AFTER
FRIDAY MORNING.

ALZ011>015-017>050-141500-
/O.CON.KBMX.FZ.W.0007.000000T0000Z-141114T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-
COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...CLANTON...ROCKFORD...ALEXANDER CITY...DADEVILLE...
VALLEY...LANETT...LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...
PRATTVILLE...FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...
MONTGOMERY...TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...
PHENIX CITY...TROY...EUFAULA
1018 PM CST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* TEMPERATURES...IN THE 22 TO 28 DEGREE RANGE.

* IMPACTS...THESE LOW TEMPERATURES WILL KILL SENSITIVE 
  VEGETATION AND WILL LIKELY END THE GROWING SEASON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER
PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP
SLOWLY.  THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN
THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM
FROM FREEZING.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 11, 11:48 PM CST, 4 hours 37 minutes earlier.

Area forecast discussion, Nov 11, 11:48 PM CST, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1148 PM CST TUE NOV 11 2014

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

FRONT IS PROGRESSING THROUGH THE NORTHWEST PART OF THE STATE THIS
EVENING WITH NORTH WINDS AND TEMPERATURES FALLING ALREADY AT
HALEYVILLE. ONLY LIGHT SHOWERS ARE EXPECTED IF YOU ARE LUCKY...
AND MAINLY ACROSS THE I-59 CORRIDOR TONIGHT. ACROSS THE SOUTHEAST
THE BETTER MOISTURE IS SLOW TO PROGRESS AND TEMPERATURES ARE
FALLING BETTER THAN PREVIOUSLY THOUGHT. HAVE TWEAKED LOWS DOWN A
TAD SOUTHEAST BUT STILL DEFINITELY NOT AS LOW AS NORTHWEST PART OF
STATE BEHIND FRONT. TEMPERATURES WILL BE DIFFICULT AT BEST WITH
SWINGS DUE TO WINDS/CLOUDS ALONG WITH FROPA TIMING.

08

&&

.AVIATION...
06Z TAF DISCUSSION.

I'M STARTING TO GET A FEEL FOR THE TRANSITION FROM VFR TO IFR
CONDITIONS ASSOCIATED WITH THE PASSAGE OF THE COLD FRONT CURRENTLY
MOVING ACROSS THE STATE. WHEN THE FRONT FIRST REACHES AN
AREA...THE WINDS GO FROM LIGHT/CALM TO NORTHWEST AT 5 TO 10 KTS...
AND THERE IS AN INITIAL CLOUD DECK AROUND 4000-5000 FEET. SEVERAL
HOURS LATER...THE WINDS PICK UP OUT OF THE NORTHWEST A BIT MORE
(PERHAPS WITH A FEW GUSTS)...AND THE CEILINGS DROP TO 1000 FEET OR
LOWER. THAT LOWER CLOUD DECK HIT TCL RIGHT BEFORE THE CURRENT SET
OF TAFS WERE ISSUED...AND I'VE TRIED TO TIME OUT THE TRANSITION AT
DOWNSTREAM TAF LOCATIONS. THE CEILING SHOULD LIFT A BIT BY
WEDNESDAY AFTERNOON...BUT I HAVE MY DOUBTS THAT CONDITIONS WILL
CLEAR OUT OR BECOME DECIDEDLY VFR UNTIL AT LEAST WEDNESDAY NIGHT.

/61/

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Nov 11, 5:57 PM CST, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CST TUE NOV 11 2014

ALZ011>015-017>050-130000-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
557 PM CST TUE NOV 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

BELOW FREEZING TEMPERATURES ARE EXPECTED BOTH FRIDAY AND SATURDAY
MORNINGS ACROSS CENTRAL ALABAMA.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

Nearby

Freeze Warnings in Alabama, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.